# SDR AALA202001239004

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N857NN
- Make and model: Boeing 737823
- Aircraft serial: 30907
- Aircraft time: 29,483 hours, 12,012 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT NOT GROUNDED: DIVERTED TO MIA, WX FAIL ON BOTH ND WHEN WEATHER RADAR TURNED ON AT ALTITUTE. FOUND C/B (P6-1 D13 WEATHER RADAR OPEN) CLOSED C/B AND ACCOMPLISHED WEATHER RADAR TEST IAW AMM 34-43-00. OPS CHECK OK IAW AMM 34-43-00.
